# SDR ASOA201101795

- Difficulty date: September 15, 2011
- Submitted: September 28, 2011
- Operation: Air carrier
- Aircraft: N834AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7254
- Aircraft time: 31,895 hours, 27,629 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280 FRAME APPEARS TO BE CRACKED AFT LOWER SIDE NEAR LBL9.00.   COMPLIED WITH ECTC REO 601R-53-11-171.
